Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Jarg is offline New Member
    Join Date
    Jan 2004

    Question Gyno or paranoid?

    So i just got on my first cycle of testoprim-d (200gm test. enan. 50mg of test. prop.) taking 1 shot every 3 or 4 days. I took my first shot the 19th (haven't taken my second yet).

    Anyway, I felt kinda itchy around the chest area sometimes, as well as groin. Basically my question is are the signs of gyno pretty obvious or could something start happening already with just my first injection? I haven't taken any anti-e's yet but working on getting arimidex soon as i can. Thanks

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Its called, paranoid dilusion bro. You are worrying 2 much. No Gyno of 1st shot, its way 2 early for Gyno. So your right for now. And it doesnt look like you are taking heaps of gear anyways, or rather enough for you to develop Gyno. Common Gyno symptoms are sorness and itchyness of nipples. I got it as well, but its only coz i was paranoid. You should b right

  3. #3
    Sorken's Avatar
    Sorken is offline Member
    Join Date
    Apr 2003
    Gothenburg in Sweden
    Nothing to worrie about

  4. #4
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    your alright bro, if your like midway, towards end or even a little after a cycle and wake up one morning and have a pair of double D's then you need to worry, naw serious talk if you get the signs of gyno then you might be devoloping gyno, but I wouldve had some anti's before starting this cycle. You should be ok anyways with the mg you taking in a week.

  5. #5
    cbpumped is offline New Member
    Join Date
    Jan 2004
    I agree it is way to early. Even with dbol it will take a few weeks before you'll get symptoms of gyno. I had symptoms a couple of times but only from dbol mixed with high dosages of test. For some reason the dbol messes with me in the 3rd or 4th week but injectables haven't caused me any issues. When I get the sore or weird feeling nips I just drop the dbol and in a day or two all is well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts